# SDR HEEA064842

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407010206103
- Condition: Worn
- Location: Main Rotor
- Part time: 2,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE LK-0224 AND LK-0182.  REPLACED WITH SERIAL NUMBERS SR-9125 AND SR-8950.
